Header menu link for other important links
On a square-ice analogue of plane partitions
, Anthony J. Guttmann, Varsha Subramanyan
Published in European Mathematical Society Publishing House
Volume: 6
Issue: 1
Pages: 123 - 154
We study a one-parameter family (l = 1; 2; 3; …) of configurations that are square-ice analogues of plane partitions. Using an algorithm due to Bratley and McKay, we carry out exact enumerations in order to study their asymptotic behaviour and establish, via Monte Carlo simulations as well as explicit bounds, that the asymptotic behaviour is similar to that of plane partitions. We finally carry out a series analysis and provide independent estimates for the asymptotic behaviour. © European Mathematical Society.
About the journal
JournalAnnales de l'Institut Henri Poincare (D) Combinatorics, Physics and their Interactions
PublisherEuropean Mathematical Society Publishing House
Open AccessNo